Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 16, 2025, 3:52 PM CDT for Santa Rosa County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2025, 3:52 PM CDT (20:52 UTC)
- Expired
- Jun 16, 2025, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1974 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
386
WGUS54 KMOB 162052
FFWMOB
FLC113-170000-
/O.NEW.KMOB.FF.W.0024.250616T2052Z-250617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
352 PM CDT Mon Jun 16 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Northwestern Santa Rosa County in northwestern Florida...
* Until 700 PM CDT.
* At 352 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jay, Cobbtown, New York, Brownsdale, Chumuckla, Mount Carmel,
Chumuckla Springs, Berrydale, Fidelis and Dixonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3081 8729 3085 8731 3088 8730 3089 8729
3093 8729 3093 8726 3096 8723 3096 8721
3099 8718 3100 8718 3100 8698 3087 8700
3067 8727 3071 8727 3072 8730 3074 8731
3076 8730 3079 8731
FLASH FLOOD...RADAR INDICATED
$$
RDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:42 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 16, 3:42 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Mobile AL 342 PM CDT Mon Jun 16 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 341 PM CDT Mon Jun 16 2025 ...Tonight through Tuesday Night... Weak upper troughing generally remains situated just west of the area while upper ridging slowly builds off the southeast U.S. coastline. This will keep the area in a deep, moist airmass into Tuesday with another day of scattered to locally numerous showers and thunderstorms expected. Temperatures will remain warm in the upper 80's to near 90 degrees for highs while overnight lows dip into the lower to middle 70's tonight and Tuesday night. Expect the usual Summer time pulse-type stronger afternoon showers and storms owing to ample instability and weak shear over the area with gusty winds, small hail, heavy rain, and frequent lightning the primary hazards with storms. If storms can train over the same areas some localized flash flooding can't be ruled out. A Low risk of rip currents continues through Tuesday night. MM/25 Wednesday Through Sunday... An upper level ridge over the western Atlantic continues to slowly nudge toward the Southeast and eastern Gulf as we roll into the back half of the week. A shortwave trough to our west becomes less amplified on Wednesday as it pushes up against the ridge and begins to lift out on Thursday. General ridging aloft builds into the Deep South and Southeast Friday and Saturday before building into the eastern half of the CONUS late in the weekend. Rain chances trend back toward our typical summertime pattern regime as we roll into the weekend and the heat starts to rise as ridging builds into the region. In the meantime, expect higher rain chances to continues each afternoon through Thursday. Pulse thunderstorms are possible each afternoon give ample instability and minimal shear, so we can't rule out a few strong storms with gusty winds and frequent lightning being the main threats. Beach Forecast - The rip current risk increases to a MODERATE on Wednesday through Friday. The rip current probability guidance is trending toward a LOW risk over the weekend, but it's borderline LOW/MODERATE. 07/mb && .AVIATION... (18Z TAFS) Issued at 1224 PM CDT Mon Jun 16 2025 VFR conditions prevail for most locations this afternoon with a few spots seeing showers and thunderstorms across the area that may result in temporary reductions in ceiling and/or visibility. VFR conditions once again prevail tonight with any lingering storms being focused offshore or near the immediate coast through daybreak. Expect isolated showers and storms to once again develop mid to late Wednesday morning. Winds remain out of the south to south-southwest at 5 to 10 knots. MM/25 && .MARINE... Issued at 341 PM CDT Mon Jun 16 2025 Light to occasionally moderate onshore flow persists through the week into the weekend. Winds and seas may be temporarily higher in and around any thunderstorms. Waterspouts can't be ruled out each morning with any storms. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 74 88 74 89 75 91 74 92 / 30 70 30 70 20 70 20 60 Pensacola 78 88 79 89 78 90 77 91 / 30 70 30 60 20 60 20 60 Destin 79 89 80 89 80 90 79 91 / 30 60 20 60 30 70 30 50 Evergreen 71 90 72 91 72 93 72 94 / 20 70 10 60 10 70 20 50 Waynesboro 71 90 71 92 72 93 72 94 / 20 70 10 70 10 60 20 50 Camden 71 88 71 89 72 91 72 91 / 20 70 20 70 10 60 20 50 Crestview 72 90 72 91 73 91 72 94 / 20 70 10 70 20 70 20 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:21 PM CDT | Areal Flood Advisory | MOB | Santa Rosa | 31 min |
| Jun 16, 3:44 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 16, 5:00 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.